The Hausdorff Metric Topology, the Attouch-Wets Topology, and the Measurability of Set-Valued Functions
Journal of convex analysis, Tome 1 (1994) no. 1, pp. 107-12
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_1_a7,
author = {A. Barbati and G. Beer and C. Hess},
title = {The {Hausdorff} {Metric} {Topology,} the {Attouch-Wets} {Topology,} and the {Measurability} of {Set-Valued} {Functions}},
journal = {Journal of convex analysis},
pages = {107--12},
year = {1994},
volume = {1},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_1_a7/}
}
TY - JOUR AU - A. Barbati AU - G. Beer AU - C. Hess TI - The Hausdorff Metric Topology, the Attouch-Wets Topology, and the Measurability of Set-Valued Functions JO - Journal of convex analysis PY - 1994 SP - 107 EP - 12 VL - 1 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_1994_1_1_a7/ ID - JCA_1994_1_1_a7 ER -
A. Barbati; G. Beer; C. Hess. The Hausdorff Metric Topology, the Attouch-Wets Topology, and the Measurability of Set-Valued Functions. Journal of convex analysis, Tome 1 (1994) no. 1, pp. 107-12. http://geodesic.mathdoc.fr/item/JCA_1994_1_1_a7/